Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 393, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Oct 10, 2013, 6:52 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 10, 2013, 6:52 PM MDT (00:52 UTC)
- Expired
- Oct 10, 2013, 7:30 PM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Deuel County, NE, Garden County, NE
The radar
The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 7:10 PM MDT | TSTM WND GST 65 | 10 Ne Chappell, NE | |
| Oct 10, 7:30 PM MDT | HAIL 1 | Lewellen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 2288 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 583 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
898
WUUS53 KLBF 110052
SVRLBF
NEC049-069-110130-
/O.NEW.KLBF.SV.W.0393.131011T0052Z-131011T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM MDT THU OCT 10 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 730 PM MDT
* AT 648 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A BROKEN
LINE EXTENDING FROM LISCO TO SEDGWICK...AND MOVING NORTH AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CHAPPELL...BIG SPRINGS...OSHKOSH...CRESCENT LAKE NWR...LEWELLEN...
ASH HOLLOW STATE HISTORICAL PARK...HERMAN LAKE...BLUEWATER
BATTLEFIELD STATE HISTORICAL PARK...DEER LAKE AND ADAMS FLATS.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 108.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4200 10269 4200 10207 4099 10206 4099 10262
4139 10262 4140 10264 4174 10265 4174 10267
TIME...MOT...LOC 0050Z 199DEG 48KT 4158 10259 4099 10250
HAIL...<.75IN
WIND...70MPH
$$
MASEK2 follow-up statements
753
WWUS53 KLBF 110110
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT THU OCT 10 2013
NEC049-069-110130-
/O.CON.KLBF.SV.W.0393.000000T0000Z-131011T0130Z/
DEUEL NE-GARDEN NE-
710 PM MDT THU OCT 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GARDEN AND
DEUEL COUNTIES UNTIL 730 PM MDT...
AT 706 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF LISCO TO JULESBURG...AND MOVING
NORTH AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OSHKOSH...LEWELLEN...CRESCENT LAKE NWR...INTERSECTION OF HIGHWAY 27
AND 9 MILE ROAD...SUGAR LOAF HILL...RICHARDSON LAKE...WINDLASS
HILL...ASH HOLLOW STATE HISTORICAL PARK...DOGTOWN FLATS...BLUEWATER
BATTLEFIELD STATE HISTORICAL PARK...MUMPER...DEER LAKE...TRALNOR
LAKE...ADAMS FLATS...RACKETT...BRITTON LAKE...HERMAN LAKE...MILES
LAKE...JERRY LAKE AND KINCAID LAKE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 89 AND 108.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4200 10269 4200 10207 4099 10206 4100 10238
4128 10260 4139 10262 4140 10264 4174 10265
4174 10267
TIME...MOT...LOC 0110Z 190DEG 63KT 4149 10255 4109 10230
HAIL...<.75IN
WIND...70MPH
$$
MASEK569
WWUS53 KLBF 110119
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM MDT THU OCT 10 2013
NEC049-069-110130-
/O.CON.KLBF.SV.W.0393.000000T0000Z-131011T0130Z/
DEUEL NE-GARDEN NE-
719 PM MDT THU OCT 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GARDEN AND
EASTERN DEUEL COUNTIES UNTIL 730 PM MDT...
AT 716 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF CHAPPELL TO 5 MILES SOUTHWEST OF
BIG SPRINGS...AND MOVING NORTH AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BIG SPRINGS...OSHKOSH...LEWELLEN...LISCO...CRESCENT LAKE
NWR...GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...ASH HOLLOW STATE
HISTORICAL PARK...DOGTOWN FLATS...RACKETT...ADAMS FLATS.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 95 AND 108.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4200 10269 4200 10207 4099 10206 4100 10228
4148 10264 4174 10265 4174 10267
TIME...MOT...LOC 0118Z 195DEG 41KT 4124 10231 4102 10212
HAIL...1.75IN
WIND...70MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 5:27 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Oct 10, 5:27 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM CDT THU OCT 10 2013 .UPDATE... ISSUED AT 627 PM CDT THU OCT 10 2013 JUST UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH ACROSS SOUTHWESTERN NEBRASKA AND THE WESTERN NEBRASKA SANDHILLS. AM EXPECTING THUNDERSTORM COVERAGE TO INCREASE SIGNIFICANTLY OVER THE NEXT 1 TO 2 HOURS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 400 PM CDT THU OCT 10 2013 ACTIVE WEATHER PLAGUES THIS FORECAST PERIOD AS A STRONG LOW PRESSURE SYSTEM MOVES OUT OF THE SOUTHERN ROCKIES AND INTO THE NORTHERN PLAINS. AT 20Z...THE UPPER LEVEL LOW WAS OVER THE FOUR CORNERS...WHILE SURFACE LOW PRESSURE ON THE LEE SIDE OF THE ROCKIES OVER EASTERN COLORADO STRENGTHENED. THIS HAS ALLOWED FOR THE FRONT THAT HAD BEEN FAIRLY STATIONARY OVER THE PAST DAY OR SO TO START TO PUSH TO THE WEST BY MID AFTERNOON. SOUTH TO SOUTHEAST WINDS HAVE INCREASED ACROSS WESTERN NEBRASKA...WHICH IS STARTING TO BRING SOME SLIGHTLY MOISTER AIR /DEWPOINTS IN THE LOW 50S/ INTO THE AREA. THE DRYLINE ASSOCIATED WITH THE SYSTEM SHOULD SERVE FOR A FOCUS FOR CONVECTION YET THIS AFTERNOON...HOWEVER NEED TO LOOK ACROSS EASTERN COLORADO INTO THE TEXAS PANHANDLE TO GET A TIGHT ENOUGH GRADIENT TO BRING MORE LIKELIHOOD FOR STORM DEVELOPMENT. THE SURFACE LOW WILL LIFT NORTH THROUGH THIS EVENING...AND WHILE INITIAL CONVECTION IS EXPECTED OVER WESTERN KANSAS ON THE DRYLINE...FURTHER DEVELOPMENT SHOULD OCCUR UP INTO THE NEBRASKA PANHANDLE ALONG THE SURFACE FRONT AS THE BETTER UPPER LEVEL FORCING MOVES IN WITH THE UPPER LOW LIFTING THROUGH COLORADO. CONTINUE TO SEE A JET STREAK PUSH FROM SOUTHEAST COLORADO INTO CENTRAL NEBRASKA SO LARGE SCALE LIFT WILL BE GOOD AS THE SYSTEM MOVES THROUGH. LOOKING AT STORM MODE...EXPECTING STORMS TO QUICKLY DEVELOP INTO A SQUALL LINE FROM THE NEBRASKA PANHANDLE INTO NORTHWEST KANSAS WHICH WILL QUICKLY PUSH TO THE NORTH AND EAST. STRONG UPPER LEVEL WINDS WILL ALLOW STORMS TO MOVE NORTHEAST AROUND 45 MPH. ALSO...THE BOUNDARY LAYER IS FAIRLY DRY...AND AS LATE AFTERNOON SUN WILL HELP TO STEEPEN LAPSE RATES DAMAGING WINDS LOOKS TO BE THE PRIMARY THREAT FROM THUNDERSTORMS. A STRONGER CAP WILL BE IN PLACE ACROSS EASTERN NEBRASKA...SO EXPECT STORMS TO DECREASE IN INTENSITY AS THEY MOVE EAST OF HIGHWAY 83 THIS EVENING. AS FOR TIMING...THE BEST UPPER LEVEL FORCING...TO CAUSE MORE WIDESPREAD CONVECTION WILL MOVE INTO THE AREA AFTER 00Z SO HAVE TRENDED THE FORECAST TO SEE THE PRIMARY STORM CHANCES THROUGH THE EVENING HOURS. AFTER 06Z...INSTABILITY WILL WANE...SO ONLY EXPECTING ISOLATED THUNDER CHANCES. WITH THE MODE OF THUNDERSTORMS THIS EVENING EXPECTED TO BE QUASI-LINEAR...AGAIN EXPECTING STRONG WINDS...AND PERHAPS SOME SMALL HAIL WITH THE STORMS. ALSO...EVEN THOUGH THE STORMS WILL BE MOVING QUICKLY...COULD GET SOME GOOD RAINFALLS AS PRECIPITABLE WATER VALUES INCREASE YET BY THIS EVENING TO ABOVE 125 PERCENT OF NORMAL. AS THE WHOLE SYSTEM LIFTS INTO SOUTH DAKOTA ON FRIDAY...THERE MAY BE SOME LINGERING SHOWERS...MAINLY OVER NORTHERN NEBRASKA...HOWEVER THE NEXT FORECAST ISSUE IS WINDS. WITH A VERY STRONG PRESSURE GRADIENT ACROSS THE AREA STRONG WINDS ARE LIKELY. THE SYSTEM WRAPS UP AS IT MOVES FROM CENTRAL SOUTH DAKOTA INTO EASTERN NORTH DAKOTA THROUGH THE DAY. THIS WILL KEEP THE PRESSURE GRADIENT TIGHTEST OVER SOUTH DAKOTA...BUT STILL EXPECTING QUITE STRONG WINDS OVER THE NORTHERN PARTS OF THE FORECAST AREA...WITH BREEZY CONDITIONS ALL THE WAY DOWN THROUGH SOUTHERN NEBRASKA. MODELS ARE INDICATING SUSTAINED WINDS UP TO NEAR 40 MPH OVER THE NORTHERN PARTS OF THE FORECAST AREA...CENTERED AROUND 18Z FRIDAY...WITH LESSER SPEEDS TO THE SOUTH. THAT BEING SAID...GOOD MIXING IS EXPECTED ACROSS SOUTHERN NEBRASKA...AND WITH WINDS AT THE TOP OF THE MIXED LAYER LOOKING TO BE NEAR 40KTS EXPECT A WINDY DAY ACROSS THE ENTIRE FORECAST AREA. SO HAVE ISSUED A WIND ADVISORY FOR ALL AREAS THROUGH THE DAY ON FRIDAY. WINDS WILL SUBSIDE ACROSS ALL AREAS BY FRIDAY EVENING. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 400 PM CDT THU OCT 10 2013 FRIDAY NIGHT INTO SATURDAY THE MAIN LOW CONTINUES TO LIFT INTO CANADA...WHILE THE BASE OF THE TROUGH WILL FLATTEN OUT ACROSS THE CENTRAL PLAINS. REMOVED PREVIOUS SLIGHT SHOWER CHANCE ACROSS FAR SOUTHWESTERN AREAS. MOISTURE WILL BE TOO LIMITED AS IT MOVES EAST FROM THE COLORADO ROCKIES. ON SATURDAY...AN UPSTREAM TROUGH BEGINS TO AMPLIFY FROM BRITISH COLUMBIA INTO WASHINGTON/OREGON INTO IDAHO/WESTERN MONTANA. WITH SURFACE HIGH OVER WESTERN NEBRASKA SLOWLY MOVING EAST INTO THE MISSOURI VALLEY...WINDS WILL BE LIGHT. ONLY VERY MINOR CHANGES TO HIGHS SATURDAY RANGING IN THE UPPER 50S AND LOWER 60S. SATURDAY NIGHT INTO SUNDAY UPPER FLOW ONCE AGAIN BECOMES SOUTHWESTERLY ALOFT ACROSS THE CENTRAL PLAINS AS A CLOSED LOW DIGS INTO UTAH. THE 12Z GFS...NAM GEM AND ECMWF ARE ALL IN REASONABLY GOOD AGREEMENT WITH POSITION OF THE UPPER TROUGH AND CLOSED LOW. THERE WILL BE RETURN OF GULF MOISTURE INTO NEBRASKA ON SUNDAY. WARM AIR ADVECTION ALOFT MAY TRIGGER SHOWERS ACROSS AT LEAST THE EASTERN HALF OF FORECAST AREA BY AFTERNOON AND HAVE INCLUDED A SLIGHT CHANCE. SUNDAY NIGHT...MONDAY INTO TUESDAY...THIS UPPER TROUGH AND CLOSED LOW WILL SLOWLY DIG INTO THE REGION THROUGH MONDAY BUT WILL TAKE ON A STRONG POSITIVE TILT. THERE WILL BE A TAP OF GULF MOISTURE...WITH THE POTENTIAL FOR APPRECIABLE RAINFALL WHICH IS SHOWN BY THE ECMWF/GEM AND GFS. TIMING DIFFERENCES ARE LESS THAN PREVIOUSLY...SO LIKELY POPS LOOK ON TRACK SUNDAY NIGHT INTO MONDAY. HIGHS MONDAY COOLER IN THE LOWER TO MID 50S. SHOWER CHANCES LESSEN MONDAY NIGHT AND END SOUTHWEST TUESDAY. GOING INTO WEDNESDAY AND THURSDAY...NORTHERN STREAM TROUGHING WILL OCCUR ACROSS THE PLAINS AND GREAT LAKES REGION WITH DRY CONDITIONS EXPECTED IN WESTERN NEBRASKA. HIGHS COOLER IN THE MID/UPPER 50S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 627 PM CDT THU OCT 10 2013 THIS EVENING...THUNDERSTORMS ARE EXPECTED TO IMPACT THE KLBF AND KVTN TERMINALS THIS EVENING...WITH THE POTENTIAL FOR SURFACE WIND GUSTS UP TO 50 KTS. IN ADDITION TO STRONG WINDS...VISBYS MAY DROP DOWN TO 1SM WITH CIGS AON 2500 FT AGL. CIGS WILL INCREASE TO 5000 TO 1000 FT AGL...WITH STRONG SOUTHERLY WINDS CONTINUING INTO THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTHWEST ON FRIDAY...AND MAY GUST UP TO 45 KTS AT THE KVTN TERMINAL AND UP TO 40 KTS AT THE KLBF TERMINAL FRIDAY AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY FOR NEZ005>010-025>029-037-038-058-059-069>071. WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY FOR NEZ004-022>024-035-036-056-057-094. && UPDATE...CLB SHORT TERM...BROOKS LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Oct 10, 3:31 PM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 431 PM CDT THU OCT 10 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-112145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 431 PM CDT THU OCT 10 2013 /331 PM MDT THU OCT 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH TONIGHT. STORMS WILL DEVELOP THIS EVENING ACROSS COLORADO AND KANSAS THEN MOVE NORTHEAST ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. STORMS COULD BE SEVERE IN AREAS WEST OF HIGHWAY 83. THE PRIMARY THREAT FROM ANY STORMS WILL BE DAMAGING WINDS...WITH LARGE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL BE STRONG FROM THE NORTHWEST ON FRIDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THE ENTIRE AREA WILL SEE WIND SPEEDS OF 25 TO 35...GUSTING TO 40 MPH...WHILE PORTIONS OF THE EASTERN PANHANDLE AND NORTHERN NEBRASKA MAY SEE SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH. THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY NIGHT THROUGH MONDAY AS A CANADIAN FRONT COMES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN WESTERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Oct 10, 6:36 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT THU OCT 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST LAKESIDE 42.06N 102.46W
10/10/2013 E65 MPH SHERIDAN NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 6:12 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 48 min |
| Oct 10, 6:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Oct 10, 7:11 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 49 min |
| Oct 10, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden | 30 min |
| Oct 10, 7:39 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Oct 10, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.